# SDR SWAA2023121317595

- Difficulty date: November 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR24L FWD CARGO COMPARTMENT 2023-688931<[01] REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR24L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-4P-02; DWG 143A7902 SHEET:174 REV: ?. AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR24L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-4P-02; DWG 143A7902 SHEET:174 REV: ?. AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SIGN-OFF BELOW RII CERTIFIED
